Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Pain near kidney, fluttering below rib cage, taking topiamate, vitamin D supplement. Cause?

I have a pain on my right side in my back like by my kidney but I also have this crazy fluttering on my right side below my rib cage is this possibly related? I m thinking kidney stone as I take topiamate twice a day and am on my 2nd week of high dose of vitamin d 0000 iu before it was 0000 iu every other week for the last 2 years but levels were still at 15
Asked On : Thu, 5 Apr 2012
Answers:  1 Views:  531
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
HI, you said you have pain on right of your back,some questions need to be answered. is it associated with urinary symptoms? what is the severity of pain? is pain radiating from back to front? is it more on bending? Pain in the back could be due to muscular ache or could be due to stone. Answers to above questions will help determine the cause. You may have to get an imaging study to pinpoint the cause.
There are reports to suggest that Topiramate on long term intake can cause renal stone formation. Even longterm vitamin D intake can do that. Best is to see your physician , who can clear your doubt. Take care
Answered: Sat, 14 Apr 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor